<  Back to the Polytechnique Montréal portal

Proof of Schreinemakers' rule for general phase diagram sections

Arthur Pelton

Article (1995)

An external link is available for this item
Additional Information: Nom historique du département: Département de métallurgie et de génie des matériaux
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/31847/
Journal Title: Journal of Phase Equilibria (vol. 16, no. 6)
Publisher: Springer
DOI: 10.1007/bf02646718
Official URL: https://doi.org/10.1007/bf02646718
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 May 2023 15:37
Cite in APA 7: Pelton, A. (1995). Proof of Schreinemakers' rule for general phase diagram sections. Journal of Phase Equilibria, 16(6), 501-503. https://doi.org/10.1007/bf02646718

Statistics

Dimensions

Repository Staff Only

View Item View Item